[Resolved] Jiva Ayurveda — steroids in medicine
Faridabad, Faridabad District, Haryana, India
Lalakharor on Aug 10, 2017
I had taken medicine from jiva ayurveda clinic faridabad, they had taken 3, 000 Rs from me to increase my weight and personality, after taking there medicine i put on my weight around 7kg whithin 20 days and my whole body get swollen my face get swollen and itching on my body started, then i went to appolo hospital the doctor in appolo hospital said that this type of symptoms are because of steroids in the medicine, then i stop takin the medicine after on one week all my gained weight reduced and i felt seek then i took medicine from appolo hospital to cure the side effect of steroids of jive ayurveda medicine, they are selling steroids in the name of ayurveda please take action against those fraud people.
Complaint marked as Resolved Dec 17, 2017
[Aug 10, 2017] Jiva Ayurveda customer support has been notified about the posted complaint.
Verified SupportJiva Ayurveda Customer Care's response, Nov 15, 2017
We have noted your concern. Please share your registered Contact Number/Patient id. We will get in touch with you at the earliest.
Team Jiva Ayurveda
|Add a Comment Updated:||Share0Tweet0|
[Resolved] Jiva Ayurveda - treatment not effective and costly 
[Resolved] Jiva Ayurveda - treatment charges 
[Resolved] Jiva Ayurveda - complaint about you poor response at front line office in your system upgradation. 
[Resolved] Jiva Ayurveda - jiva ayurveda ashwagandha 
[Resolved] Jiva Ayurveda - Doctors of jiva ayurveda are misbehaving, fraud and uneducated. Also abusing with patients. And never give respect to customer or patient 
[Resolved] Jiva Ayurveda - vitiligo treatment waste ever products.. of jiva highly side effects.. never use it 
[Resolved] Jiva Ayurveda - problem increased after taking jiva medicine 
[Resolved] Jiva Ayurveda - medicine side effect